| Model Number |
99-060-78-02 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
Event or Problem Description
It was reported the distractor would not advance after placement.It was replaced during the same surgery.
Additional Manufacturer Narrative
The stereo microscope investigation revealed surface damage.Further observation determined there were no indications of material or manufacturing defects.The function was tested and fully available.The review of the product device history records was performed on the lot number identified.In this investigation no anomalies were discovered.The root cause for this malfunction could not be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.